# SDR 07FDEA02154

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74022
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RHW LOWER SURFACE ACCESS PANEL 636AB CUT OUT.  CRACK CAN BE SEEN AT NR 4 FASTENER HOLE FROM 12 O'CLOCK POSITION COUNTER CLOCKWISE   DIRECTION.  [06-29-07]  REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5710-109908.  REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
